# SDR NOCA05007

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOBRAKES FAILED TO LATCH ON ANY SETTING DEFERRED PER 32-42-4, AUTOBRAKES INOP OPENED TO ORIGINAL DATE 2-20-07/ANTI-SKID STATUS MSG ALT ANTI-SKID VALVE INOP MANUAL BRAKING VERIFIED RE-OPENED ITEM TO ORIGINAL DATE 2-20-07.  TROUBLESHOT PER AWM 32-42-11 AND FIM 32-42-00 FOUND BROKEN WIRE AT TB209 REPINNED WIRE AT TB209 AND REPLACED TB209 PER SWPM ACCOMPLISHED ANTISKID/ AUTOBRAKE TEST PER MM 32-42-00, OPS CHECKS NORMAL.
